Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 32, Issue 2, 1996
Metadata
 

Critères de Complétude des Vecteurs Propres Généralisés d'une Classe d'Opérateurs Non Auto-adjoints Compacts ou à Résolvante Compacte et Applications
Marie-Thérèse Aimar, Abdelkader Intissar and Jean-Martin Paoli
pp. 191–205
Abstract | Full-Text PDF (1361 KB) | Metadata

Differential Equations Associated to the SU(2) WZNW Model on Elliptic Curves
Takeshi Suzuki
pp. 207–233
Abstract | Full-Text PDF (1883 KB) | Metadata

Irreducible Modules of Quantized Enveloping Algebras at Roots of 1
Nanhua Xi
pp. 235–276
Abstract | Full-Text PDF (4597 KB) | Metadata

Binormal Deformation and Bimicrolocalization
Kiyoshi Takeuchi
pp. 277–322
Abstract | Full-Text PDF (3310 KB) | Metadata

The Feynman Representation for the Dirac Propagator with a Radially Symmetric Potential
Brian Jefferies
pp. 323–350
Abstract | Full-Text PDF (3068 KB) | Metadata

Compact Quantum Groups of Face Type
Takahiro Hayashi
pp. 351–369
Abstract | Full-Text PDF (1707 KB) | Metadata

Reduced Free Products of Completely Positive Maps and Entropy for Free Product of Automorphisms
Marie Choda
pp. 371–382
Abstract | Full-Text PDF (1112 KB) | Metadata